Translator Disclaimer
Feb 2017 On the error of approximation by ridge functions with two fixed directions
Aida Kh. Asgarova, Arzu M-B. Babayev, Ibrahim K. Maharov
Author Affiliations +
Tbilisi Math. J. 10(2): 111-120 (Feb 2017). DOI: 10.1515/tmj-2017-0030

Abstract

We consider the problem of approximation of a continuous multivariate function by sums of two ridge functions in the uniform norm. We obtain a formula for the approximation error in terms functionals generated by closed paths.

Citation

Download Citation

Aida Kh. Asgarova. Arzu M-B. Babayev. Ibrahim K. Maharov. "On the error of approximation by ridge functions with two fixed directions." Tbilisi Math. J. 10 (2) 111 - 120, Feb 2017. https://doi.org/10.1515/tmj-2017-0030

Information

Received: 3 November 2016; Accepted: 15 March 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1364.41007
MathSciNet: MR3652302
Digital Object Identifier: 10.1515/tmj-2017-0030

Subjects:
Primary: 41A30
Secondary: 41A50, 41A63

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top